Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 101, NWS Louisville, KY

June 14, 2005Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 14, 2005, 1:42 PM EDT for Meade County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2005, 1:42 PM EDT (17:42 UTC)
Expired
Jun 14, 2005, 2:12 PM EDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Meade County, KY

The radar

The Louisville radar (KLVX), 18 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:20 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1263 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 141743
SVRLMK
KYC163-141815-
/O.NEW.KLMK.SV.W.0101.050614T1742Z-050614T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
142 PM EDT TUE JUN 14 2005

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN AND EASTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY

* UNTIL 215 PM EDT (115 PM CDT)

* AT 140 PM EDT (1240 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER
  RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A
  LINE EXTENDING FROM BRANDENBURG TO 12 MILES SOUTH OF BRANDENBURG
  OR ALONG A LINE FROM 30 MILES SOUTHWEST OF LOUISVILLE TO 35 MILES
  SOUTHWEST OF LOUISVILLE...AND MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MULDRAUGH BY 155 PM EDT (1255 PM CDT)

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3802 8623 3786 8623 3781 8616 3785 8600
      3800 8601

$$
TWF
2 follow-up statements
000 
WWUS53 KLMK 141802
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
201 PM EDT TUE JUN 14 2005

KYC163-141815-
/O.CON.KLMK.SV.W.0101.000000T0000Z-050614T1815Z/
MEADE KY-
201 PM EDT TUE JUN 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 215 PM EDT(115 PM
CDT) FOR SOUTHEASTERN MEADE COUNTY...

THIS STORM WAS LOCATED NEAR MULDRAUGH...OR ALONG A LINE EXTENDING 
FROM 21 MILES SOUTHWEST OF LOUISVILLE TO 25 MILES SOUTHWEST OF 
LOUISVILLE TO 29 MILES SOUTHWEST OF LOUISVILLE...MOVING EAST AT 35 
MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING(600 PM CDT TUESDAY EVENING) FOR SOUTH CENTRAL INDIANA
AND NORTH CENTRAL KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING(700 PM CDT TUESDAY
EVENING) FOR SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3802 8623 3786 8623 3781 8616 3785 8600
      3800 8601

$$

JSD
000 
WWUS53 KLMK 141812
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
211 PM EDT TUE JUN 14 2005

KYC163-141821-
/O.CAN.KLMK.SV.W.0101.000000T0000Z-050614T1815Z/
MEADE KY-
211 PM EDT TUE JUN 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEADE COUNTY 
WILL EXPIRED AT 215 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING(600 PM CDT TUESDAY EVENING) FOR SOUTH CENTRAL INDIANA
AND NORTH CENTRAL KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING(700 PM CDT TUESDAY
EVENING) FOR SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3802 8623 3786 8623 3781 8616 3785 8600
      3800 8601

$$

JSD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:37 PM EDT, 5 minutes earlier.

Area forecast discussion, Jun 14, 1:37 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
137 PM EDT TUE JUN 14 2005

.UPDATE...
UPDATE TO FORECAST TO ACCOUNT FOR NEW SEVERE THUNDERSTORM WATCH AS
THUNDERSTORMS CONTINUE TO BLOSSOM AHEAD OF AN APPROACHING COLD FRONT.

.UPDATE...
ATMOSPHERE HAS BECOME QUITE UNSTABLE AND SOTRMS HAVE BEGUN TO FIRE
OVER SOUTHWESTERN INDIANA. SPC HAS ISSUED A SEVERE THUNDERSTORM
WATCH IN RESPONSE FROM LOUISVILLE NORTH AND EAST...AND LMK WILL
UPDATE THE FORECAST ACCORDINGLY.

13

SHORT TERM (TODAY THROUGH THURSDAY NIGHT)...

CONVECTION OVER MID-MISSISSIPPI VALLEY AND IL/IN IS CURRENTLY MOVING
WELL OFF TO THE NORTH. FRONTAL BOUNDARY STILL LOCATED OVER CENTRAL
MO WITH EASTWARD-SURGING OUTFLOW ALONG THE WESTERN KENTUCKY BORDER.
WOULD EXPECT LATTER BOUNDARY TO MIX OUT TOWARD MORNING...WITH COLD
FRONT BEING THE MAIN FOCUS FOR CONVECTION TODAY.

AS FAR AS INSTABILITY GOES...NAM AND GFS SHOW LOADED-GUN SOUNDINGS
FOR EARLY THIS AFTERNOON ACROSS SOUTHERN IN AND CENTRAL KY. WITH
NEAR 90 DEGREE TEMPS AND LOW 70 DEWS...MODELS ARE GENERATING MLCAPE
VALUES OF OVER 3000 J/KG. HOWEVER...WITH STRONGEST SHEAR AND
UPPER-LEVEL ENERGY OVER EASTERN GREAT LAKES REGION...WOULD EXPECT
SQUALL LINE TO DEVELOP OVER THIS AREA AND BUILD SOUTHWESTWARD INTO
LOCAL AREA...ROUGHLY ALONG INTERSTATES 71 AND 65 AND EASTWARD...WITH
ONLY SLIGHT CHANCES OVER WESTERN CWA. OVERALL HOWEVER...WILL KEEP
ONLY SMALL CHANCES IN GRIDS TODAY GIVEN THAT RH FIELDS HAVE BEEN
TRENDING DRIER ALONG FRONT. BEST CHANCES OF PRECIP WILL BE OVER
BLUEGRASS REGION AND EASTERN CWA TOWARD EVENING. IF ANY STORMS DO
GENERATE ALONG THE FRONT...THE INSTABILITY IN PLACE AND ABOUT 30-35
KTS OF 0-6KM SHEAR WOULD LIKELY FORM A SQUALL LINE WITH EMBEDDED
BOWING SEGMENTS AND POSSIBLY SOME ISOLATED DAMAGING WINDS.
AGAIN...BEST THREAT FOR THIS WOULD BE OVER FAR EASTERN REGIONS OF
FORECAST AREA.

COLD FRONT WILL PASS COMPLETELY THROUGH THE FORECAST AREA SOMETIME
AROUND MIDNIGHT TONIGHT...WITH NAM BEING SLIGHTLY FASTER THAN GFS.
HOWEVER...WIND SHIFT FROM WEST TO NORTHWEST AND CORRESPONDING COLD
AIR ADVECTION WILL NOT REALLY HAVE EFFECT ON REGION UNTIL THURSDAY.
NAM AND GFS BOTH HAVE THIS SECONDARY FRONT AND ASSOCIATED MID-LEVEL
SHORTWAVE MOVING NORTHWEST TO SOUTHEAST ACROSS CWA LATE WEDNESDAY
NIGHT...AND PRODUCE A LITTLE QPF WITH THESE FEATURES AS WELL. HAVE
TRENDED TOWARD CLOUDY SKIES. WOULD NOT BE SURPRISED TO SEE A FEW
SPRINKLES...BUT DID NOT SEEM SIGNIFICANT ENOUGH TO WARRANT POPS.

MUCH DRIER AIRMASS WILL ENTER REGION FROM THE NORTH THURSDAY. WITH
DRY AIR...TEMPS WILL STILL BE ABLE TO RISE ENOUGH SO THAT MOST
LOCATIONS WOULD REACH UPPER 70S...SIMILAR TO MAV GUIDANCE. BUT THE
DRY AIR AND MAINLY CLEAR SKIES WILL ALLOW FOR MUCH RADIATIONAL
COOLING THURSDAY NIGHT WITH LOWS DIPPING INTO THE UPPER 50S...WHICH
IS A BLEND OF THE WARMER GFS AND COOLER NAM.

AL

.LONG TERM (FRIDAY THROUGH MONDAY)...

IN THE EXTENDED PORTION OF THE FCST...WILL CONT TO FOLLOW THE 00Z
GFS WHICH DEVELOPS A REX BLOCK ACROSS THE CONUS U.S. RESULTING IN A
COOL/DRY PERIOD LATE WEEK INTO THE WEEKEND WITH KY IN CYCLONIC FLOW.
BEST CHC OF ANY PCPN APPEARS TO BE FRI AFTN/EVE AS UPR LO REACHES PA
AND THE FIRST OF SEVERAL SPOKES OF VORTICITY ROTATES THRU. ASCTD
WEAK SFC TROF PROGGED THRU THE FA FRI AFTN/EVE ACCOMPANIED BY A FAIR
AMOUNT OF LOW/MID LVL MOISTURE. WILL LEAVE CURRENT DRY FCST AS IS
ATTM. REINFORCING SHOT OF COOLER AIR IN THE WAKE OF TROF WITH
CANADIAN HIGH PRESSURE BUILDING IN FROM THE N. FCST TEMPS CONSISTENT
WITH GFS MOS...NO CHANGES.

DK

&&

.LMK WATCHES/WARNINGS/ADVISORIES...

.IN...NONE.
.KY...NONE.

&&
Hazardous weather outlook, Jun 14, 12:50 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1250 PM EDT TUE JUN 14 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-150830-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...
DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN...
GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...
JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON...
LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE...
NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE...
SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL
CITY...TOMPKINSVILLE...VERSAILLES...WINCHESTER
1250 PM EDT TUE JUN 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL KENTUCKY AND SOUTH
CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL ACCOMPANY A COLD FRONT ACROSS THE
OUTLOOK AREA THIS AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE...
ESPECIALLY ACROSS SOUTHEAST INDIANA AND THAT PART OF NORTH CENTRAL
AND EAST CENTRAL KENTUCKY NORTH OF A LINE FROM CORYDON TO FRANKFORT
TO CYNTHIANA. THE PRIMARY THREAT IS DAMAGING WINDS AND HAIL. THE
THREAT SHOULD BE OVER BY 700 PM EDT (600 PM EST/CDT).

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EVENING.

13

In the hours before

Special weather statement, Jun 14, 11:32 AM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1132 AM EDT TUE JUN 14 2005

INZ076-077-083-084-089-090-141645-
CRAWFORD IN-DUBOIS IN-HARRISON IN-ORANGE IN-PERRY IN-WASHINGTON IN-
INCLUDING THE CITIES OF...CORYDON...ENGLISH...JASPER...TELL CITY
1132 AM EDT (1032 AM EST) TUE JUN 14 2005

...LINE OF STRONG STORMS DEVELOPING...
...SEVERE THUNDERSTORM WATCH FOR WASHINGTON COUNTY INDIANA TIL 600
PM EST...

THUNDERSTORMS ARE DEVELOPING RAPIDLY ACROSS LAWRENCE AND MARTIN
COUNTIES IN INDIANA. THESE STORMS ARE CAPABLE OF PRODUCING 30 TO 40
MPH WINDS...PEA TO DIME SIZE HAIL AND VERY HEAVY RAIN.

THE STORMS WERE MOVING NORTHEAST AROUND 30 MPH AND WILL AFFECT
MCKINLEY TO ORANGEVILLE TO DUBOIS TO SASSAFRAS THROUGH 1245 PM.
DANGEROUS CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STORMS TOO.
REMEMBER LIGHTNING IS THE NUMBER 2 WEATHER KILLER...SO FIND A PLACE
OF SAFETY UNTIL THE STORM PASSES.

JDG
Special weather statement, Jun 14, 12:08 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1208 PM EDT TUE JUN 14 2005

INZ076>079-083-084-089>092-KYZ023>034-038-045-053-141800-
BRECKINRIDGE KY-BULLITT KY-CLARK IN-CRAWFORD IN-DUBOIS IN-FLOYD IN-
GRAYSON KY-HANCOCK KY-HARDIN KY-HARRISON IN-HENRY KY-JEFFERSON IN-
JEFFERSON KY-LARUE KY-MEADE KY-NELSON KY-OHIO KY-OLDHAM KY-ORANGE IN-
PERRY IN-SCOTT IN-SHELBY KY-SPENCER KY-TRIMBLE KY-WASHINGTON IN-
INCLUDING THE CITIES OF...BARDSTOWN...BEAVER DAM...CORYDON...
ELIZABETHTOWN...ENGLISH...HARDINSBURG...JASPER...JEFFERSONVILLE...
LEITCHFIELD...LOUISVILLE...MADISON...MOUNT WASHINGTON...NEW ALBANY...
SHELBYVILLE...TAYLORSVILLE...TELL CITY
1208 PM EDT (1108 AM CDT) TUE JUN 14 2005

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON
OVER MUCH OF NORTH CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. GIVEN
AN UNSTABLE AIR MASS AHEAD OF A COLD FRONT...SOME OF THESE STORMS
MAY PRODUCE HAIL...STRONG AND POTENTIALLY DAMAGING WINDS...BRIEF
BUT VERY HEAVY RAINFALL...AND CLOUD-TO-GROUND LIGHTNING.

THE STORMS WILL BE IN THE LOUISVILLE AREA BETWEEN 12 NOON AND ABOUT
200 PM EDT. STORMS SHOULD EXIT MOST OF NORTH CENTRAL KENTUCKY AND
SOUTH CENTRAL INDIANA AFTER ABOUT 4 PM.

IF A THUNDERSTORM APPROACHES YOUR AREA...GO OR STAY INSIDE AND
AWAY FROM WINDOWS UNTIL THE STORM PASSES.

KYZ035>037-039>043-046>049-054>057-067-141800-
ANDERSON KY-BOURBON KY-BOYLE KY-CLARK KY-FAYETTE KY-FRANKLIN KY-
GARRARD KY-HARRISON KY-JESSAMINE KY-LINCOLN KY-MADISON KY-MARION KY-
MERCER KY-NICHOLAS KY-SCOTT KY-WASHINGTON KY-WOODFORD KY-
INCLUDING THE CITIES OF...CYNTHIANA...DANVILLE...FRANKFORT...
GEORGETOWN...HARRODSBURG...LAWRENCEBURG...LEXINGTON...PARIS...
RICHMOND...SPRINGFIELD...STANFORD...VERSAILLES...WINCHESTER
1208 PM EDT TUE JUN 14 2005

SCATTERED TO NUMEROUS THUNDERSTORMS SHOULD DEVELOP THIS AFTERNOON
OVER MUCH OF EAST CENTRAL KENTUCKY...ESPECIALLY DURING THE MID AND
LATE AFTERNOON HOURS. GIVEN AN UNSTABLE AIR MASS AHEAD OF A COLD
FRONT...SOME OF THESE STORMS MAY PRODUCE HAIL...STRONG AND
POTENTIALLY DAMAGING WINDS...BRIEF BUT VERY HEAVY RAINFALL...AND
CLOUD-TO-GROUND LIGHTNING.

ISOLATED STORMS COULD BE IN THE LEXINGTON AREA AFTER ABOUT 1 PM
EDT WITH MORE NUMEROUS STORMS POSSIBLE AROUND LEXINGTON BY OR
AFTER 3 PM.

IF A THUNDERSTORM APPROACHES YOUR AREA...GO OR STAY INSIDE AND
AWAY FROM WINDOWS UNTIL THE STORM PASSES.

KYZ061>066-070>078-081-082-141800-
ADAIR KY-ALLEN KY-BARREN KY-BUTLER KY-CASEY KY-CLINTON KY-
CUMBERLAND KY-EDMONSON KY-GREEN KY-HART KY-LOGAN KY-METCALFE KY-
MONROE KY-RUSSELL KY-SIMPSON KY-TAYLOR KY-WARREN KY-
INCLUDING THE CITIES OF...ALBANY...BOWLING GREEN...CAMPBELLSVILLE...
COLUMBIA...FRANKLIN...GLASGOW...JAMESTOWN...MUNFORDVILLE...
RUSSELLVILLE...SCOTTSVILLE...TOMPKINSVILLE
1208 PM EDT (1108 AM CDT) TUE JUN 14 2005

SCATTERED THUNDERSTORMS ARE POSSIBLE OVER SOUTH CENTRAL KENTUCKY
THIS AFTERNOON...ESPECIALLY DURING THE MID AND LATE AFTERNOON
HOURS. GIVEN AN UNSTABLE AIR MASS AHEAD OF A COLD FRONT...SOME OF
THESE STORMS COULD PRODUCE HAIL...STRONG WINDS...BRIEF BUT
VERY HEAVY RAINFALL...AND CLOUD-TO-GROUND LIGHTNING.

ISOLATED TO SCATTERED STORMS SHOULD BE IN THE BOWLING GREEN AREA
THROUGH 2 PM CDT.

IF A THUNDERSTORM APPROACHES YOUR AREA...GO OR STAY INSIDE AND AWAY
FROM WINDOWS UNTIL THE STORM PASSES.

TWF
Local storm report, Jun 14, 12:26 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1226 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             MCKINLEY                38.75N 86.20W
06/14/2005  0.25 INCH        WASHINGTON         IN   TRAINED SPOTTER

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:04 PM EDTSevere Thunderstorm WarningLMKBreckinridge41 min
Jun 14, 1:07 PM EDTSevere Thunderstorm WarningLMKOldham33 min
Jun 14, 1:18 PM EDTSevere Thunderstorm WarningLMKMeade22 min
Jun 14, 1:50 PM EDTSevere Thunderstorm WarningLMKShelby40 min
Jun 14, 1:55 PM EDTSevere Thunderstorm WarningLMKHardin31 min
Jun 14, 2:03 PM EDTSevere Thunderstorm WarningLMKBullitt41 min
Jun 14, 2:20 PM EDTSevere Thunderstorm WarningLMKNelson43 min
Jun 14, 2:31 PM EDTSevere Thunderstorm WarningLMKSpencer46 min
Jun 14, 2:46 PM EDTSevere Thunderstorm WarningLMKHart42 min
Jun 14, 2:51 PM EDTSevere Thunderstorm WarningLMKWashington39 min
Jun 14, 2:59 PM EDTSevere Thunderstorm WarningLMKAnderson34 min
Jun 14, 3:07 PM EDTSevere Thunderstorm WarningLMKMercer38 min
Jun 14, 3:10 PM EDTSevere Thunderstorm WarningLMKWoodford35 min
Jun 14, 3:17 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine43 min
Jun 14, 3:33 PM EDTSevere Thunderstorm WarningLMKLarue27 min
Jun 14, 3:46 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Madison49 min
Jun 14, 3:51 PM EDTSevere Thunderstorm WarningLMKHarrison29 min
Jun 14, 3:54 PM EDTSevere Thunderstorm WarningLMKTaylor42 min
Jun 14, 3:58 PM EDTSevere Thunderstorm WarningLMKCasey47 min
Jun 14, 4:02 PM EDTSevere Thunderstorm WarningLMKNicholas28 min
Jun 14, 4:04 PM EDTSevere Thunderstorm WarningLMKMetcalfe44 min
Jun 14, 4:23 PM EDTSevere Thunderstorm WarningLMKLincoln37 min
Jun 14, 4:27 PM EDTSevere Thunderstorm WarningLMKAdair33 min
Jun 14, 4:43 PM EDTSevere Thunderstorm WarningLMKCasey17 min
Jun 14, 4:53 PM EDTSevere Thunderstorm WarningLMKGarrard22 min
Jun 14, 5:01 PM EDTSevere Thunderstorm WarningLMKMadison27 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.